EconPapers    
Economics at your fingertips  
 

Axiomatizing core extensions

Camelia Bejan and Juan Gomez ()

International Journal of Game Theory, 2012, vol. 41, issue 4, 885-898

Abstract: We give an axiomatization of the aspiration core on the domain of all TU-games using a relaxed feasibility condition, non-emptiness, individual rationality, and generalized versions of the reduced game property (consistency) and superadditivity. Our axioms also characterize the C-core (Guesnerie and Oddou, Econ Lett 3(4):301–306, 1979 ; Sun et al. J Math Econ 44(7–8):853–860, 2008 ) and the core on appropriate subdomains. The main result of the paper generalizes Peleg’s (J Math Econ 14(2):203–214, 1985 ) core axiomatization to the entire family of TU-games. Copyright Springer-Verlag 2012

Keywords: Core extensions; Axiomatization; Aspiration core; C-core; Consistency; C71 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (26)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-011-0316-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:41:y:2012:i:4:p:885-898

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-011-0316-4

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:41:y:2012:i:4:p:885-898